# SDR WRNA200700068

- Difficulty date: October 11, 2007
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N510TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 100
- Aircraft time: 39,437 hours, 24,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF CPCP TASK C53-310-02-00 AT M96 CHECK, LEVEL II CORROSION WAS FOUND ON AFT PRESSURE BULKHEAD STR TIE END ANGLE FITTING AT 36R.  FABRICATED FITTING FROM 7076 T6511 EXTRUSION IAW SRM 51-10-40, APPLIED PROTECTIVE COATINGS IAW SRM 51-40-12, INSTALLED FITTING IAW SRM 51-30-30.
